Alert archive / Kentucky / Wind Advisories in 2010
Wind Advisory 3, NWS Louisville, KY
NWS Louisville, KY issued this wind advisory at Nov 16, 2010, 4:48 PM CST for 30 counties in Kentucky. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- Nov 16, 2010, 4:48 PM CST (22:48 UTC)
- Expired
- Nov 16, 2010, 8:00 PM CST
- In force
- 3 hr
- Issued by
- NWS Louisville, KY
All 30 counties
Adair County, KY, Anderson County, KY, Bourbon County, KY, Boyle County, KY, Casey County, KY, Clark County, KY, Clinton County, KY, Cumberland County, KY, Fayette County, KY, Franklin County, KY, Garrard County, KY, Green County, KY, Harrison County, KY, Henry County, KY, Jessamine County, KY, Lincoln County, KY, Madison County, KY, Marion County, KY, Mercer County, KY, Metcalfe County, KY, Monroe County, KY, Nelson County, KY, Nicholas County, KY, Russell County, KY, Scott County, KY, Shelby County, KY, Spencer County, KY, Taylor County, KY, Washington County, KY, Woodford County, KY
The radar
The Louisville radar (KLVX), 95 km from the middle of the area, began a volume at 22:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.8 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 480 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 81 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
387 WWUS73 KLMK 162248 NPWLMK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOUISVILLE KY 548 PM EST TUE NOV 16 2010 ...WINDY CONDITIONS TO CONTINUE ACROSS CENTRAL KENTUCKY EARLY THIS EVENING... .A STREGTHENING AREA OF LOW PRESSURE IS CURRENTLY MOVING THROUGH CENTRAL KENTUCKY. THE STRONG PRESSURE GRADIENT ASSOCIATED WITH THIS LOW PRESSURE WILL PRODUCE SUSTAINED WINDS OF AROUND 30 MPH WITH GUSTS OF 55 TO 60 MPH POSSIBLE FOR THE NEXT FEW HOURS. KYZ033>043-045>049-054>057-064>067-075>078-081-082-170200- /O.NEW.KLMK.WI.Y.0003.101116T2248Z-101117T0200Z/ HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-HARRISON KY-SPENCER KY- ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY-NICHOLAS KY- NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY-MARION KY- BOYLE KY-GARRARD KY-MADISON KY-GREEN KY-TAYLOR KY-CASEY KY- LINCOLN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...NEW CASTLE...SHELBYVILLE...FRANKFORT... GEORGETOWN...CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG... VERSAILLES...LEXINGTON...PARIS...CARLISLE...BARDSTOWN... SPRINGFIELD...HARRODSBURG...NICHOLASVILLE...WINCHESTER... LEBANON...DANVILLE...LANCASTER...RICHMOND...GREENSBURG... CAMPBELLSVILLE...LIBERTY...STANFORD...TOMPKINSVILLE...EDMONTON... COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 548 PM EST TUE NOV 16 2010 /448 PM CST TUE NOV 16 2010/ ...WIND ADVISORY IN EFFECT UNTIL 9 PM EST /8 PM CST/ THIS EVENING... THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM EST /8 PM CST/ THIS EVENING. A STRONG LOW PRESSURE SYSTEM IS CURRENTLY MOVING THROUGH CENTRAL KENTUCKY THIS EVENING. THE STRONG PRESSURE GRADIENT IS RESULTING IN VERY GUSTY WINDS ACROSS PORTIONS OF CENTRAL KENTUCKY. WIND GUSTS OF 55 TO 60 MPH WILL BE POSSIBLE FOR THE NEXT FEW HOURS. WINDS ARE EXPECTED TO DIE DOWN BY 900 PM EST AS THE LOW PRESSURE SYSTEM MOVES INTO SOUTHERN OHIO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH OR WIND GUSTS FROM 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. WEAKENED TREES MAY ALSO BE BLOWN OVER AND UNSECURED OUTDOOR OBJECTS WILL BE BLOWN AROUND BY THE WIND. USE EXTRA CAUTION. && $$ MJ
1 follow-up statement
640 WWUS73 KLMK 170159 NPWLMK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOUISVILLE KY 859 PM EST TUE NOV 16 2010 ...WINDS GUSTS DECREASING ACROSS THE REGION... .A DEEPENING AREA OF LOW PRESSURE CONTINUES TO MOVE NORTHEAST THROUGH SOUTHERN OHIO THIS EVENING. THE RESULTANT PRESSURE GRADIENT HAS DECREASED OVER THE LAST HOUR OR SO AND WIND GUSTS ARE NO LONGER EXCEEDING WIND ADVISORY CRITERIA. KYZ033>043-045>049-054>057-064>067-075>078-081-082-170300- /O.EXP.KLMK.WI.Y.0003.000000T0000Z-101117T0200Z/ HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-HARRISON KY-SPENCER KY- ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY-NICHOLAS KY- NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY-MARION KY- BOYLE KY-GARRARD KY-MADISON KY-GREEN KY-TAYLOR KY-CASEY KY- LINCOLN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...NEW CASTLE...SHELBYVILLE...FRANKFORT... GEORGETOWN...CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG... VERSAILLES...LEXINGTON...PARIS...CARLISLE...BARDSTOWN... SPRINGFIELD...HARRODSBURG...NICHOLASVILLE...WINCHESTER... LEBANON...DANVILLE...LANCASTER...RICHMOND...GREENSBURG... CAMPBELLSVILLE...LIBERTY...STANFORD...TOMPKINSVILLE...EDMONTON... COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 859 PM EST TUE NOV 16 2010 /759 PM CST TUE NOV 16 2010/ ...WIND ADVISORY WILL EXPIRE AT 9 PM EST /8 PM CST/ THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 9 PM EST /8 PM CST/ THIS EVENING. AS A LOW PRESSURE SYSTEM MOVES NORTHEASTWARD INTO SOUTHERN OHIO...THE PRESSURE GRADIENT ACROSS THE AREA HAS CONTINUED TO WEAKEN. AS A RESULT...WIND GUSTS IN THE LAST HOUR HAVE DECREASED SIGNIFICANTLY ACROSS PORTIONS OF CENTRAL KENTUCKY. THEREFORE...THE WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE. STAY TUNED TO NOAA ALL HAZARDS WEATHER RADIO FOR THE LATEST UPDATES. $$ MJ
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this wind advisory went out at Nov 16, 2:28 PM CST, 2 hours 20 minutes earlier.
Area forecast discussion, Nov 16, 2:28 PM CST, 2 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 328 PM EST TUE NOV 16 2010 .SHORT TERM (TONIGHT AND WEDNESDAY)... CURRENTLY...995 MB LOW IS OVER CENTER OF CWA AND WILL CONTINUE TO STRENGTHEN AS IT MOVES TOWARD ILN BY 00Z. LOW IS FORECAST TO REACH 992 MB BY THE TIME IT EXITS TO OUR NORTHEAST AND WILL HAVE TO DEAL WITH INCREASING WINDS THIS EVENING. CURRENT RADAR IMAGERY SHOWS HEAVIEST PRECIPITATION NOW STRETCHING FROM THE MIDDLE MISSISSIPPI RIVER VALLEY NORTHEASTWARD THROUGH THE OHIO RIVER VALLEY. EXPECT THIS LARGE SWATH OF PRECIPITATION ASSOCIATED WITH DEFORMATION TO PIVOT ON A MORE SOUTH TO NORTH ORIENTATION AND QUICKLY LIFT OFF TO THE NORTHEAST BY MIDNIGHT THIS EVENING. 12Z NAM HAS HAD AN EXCELLENT HANDLE ON LOW TRACK AND HAVE RELIED ON THIS SOLUTION HEAVILY FOR THE EXIT OF THE SYSTEM. THEREFORE...WILL KEEP NEAR 100 PERCENT CHANCES FOR RAIN FROM A BOWLING GREEN TO LOUISVILLE TO MADISON INDIANA LINE THROUGH THE LATE AFTERNOON. FURTHER EAST IN THE BLUEGRASS AND LAKE CUMBERLAND REGIONS...A DRY SLOT HAS WORKED IN. ISOLATED TO SCATTERED SHOWERS AND POSSIBLY A RUMBLE OF THUNDER WILL OCCUR BEFORE PRECIPITATION WRAPS IN ON THE BACK SIDE OF THE LOW AROUND 7 PM EST. WILL KEEP SCATTERED CHANCES FOR RAIN ACROSS THE TENNESSEE BORDER WITH LIKELY POPS FROM ELIZABETHTOWN TO LEXINGTON AND NORTHWARD THROUGH 10 PM EST. ANY LINGERING PRECIPITATION WILL QUICKLY EXIT THE BLUEGRASS AFTER 10 PM. EXPECT SURFACE WINDS TO INCREASE OUT OF THE SOUTHWEST TO AROUND 15 TO 20 MPH WITH AN OCCASIONAL GUST TO 40 MPH THIS EVENING. IN THE BLUEGRASS WINDS WILL BE STRONGER...SUSTAINED 15 TO 25 MPH WITH OCCASIONAL GUSTS TO 45 MPH. LOW CLOUDS WILL QUICKLY ERODE FROM WEST TO EAST TOWARD DAWN AS HIGH PRESSURE BUILDS IN FROM THE SOUTH AHEAD OF ANOTHER WEAK LOW IN THE PLAINS. WILL HAVE TO WATCH FOR FOG DEVELOPMENT TOWARD DAWN... ESPECIALLY IN THE WEST. HOWEVER ONE LIMITING FACTOR WILL BE THE STILL STEADY SOUTHWESTERLY GRADIENT WINDS KEEPING THINGS MIXY. AM NOT CONFIDENT ENOUGH TO INCLUDE IN ZONES AT THIS POINT BUT IT WILL BE SOMETHING FOR EVENING SHIFT TO KEEP AN EYE ON. RELIED CLOSELY ON RAW NAM TEMPERATURES FOR TONIGHT WHICH WERE VERY NEAR THE ONGOING FORECAST. THIS WILL PUT LOW TEMPERATURES IN THE MID AND UPPER 30S IN MOST LOCATIONS. WILL ACTUALLY ALREADY START WARM/MOIST RETURN IN SOUTHWEST...WHERE THE HIGHEST LOW TEMPERATURES ARE EXPECTED TO BE. SENSIBLE WEATHER ON WEDNESDAY WILL FEATURE PARTLY TO MOSTLY SUNNY SKIES EARLY WITH INCREASING CLOUD COVER FROM THE WEST IN THE AFTERNOON AS THE NEXT WEAK SYSTEM QUICKLY APPROACHES. EXPECT HIGH TEMPERATURES MAINLY IN THE MIDDLE 50S. .LONG TERM (WEDNESDAY NIGHT - TUESDAY)... WED NGT THRU FRI NGT SHOWERS LATE WED NIGHT/EARLY THU. FILLING UPR LEVEL LOW/SHRTWV TROF PROGGED ON THE MO/AR BORDER WED EVE WITH AN ASSOCIATED WEAKENING SFC LO IN THE SAME GENERAL VCNTY. CLOUDS WILL BE THICKENING/INCREASING FROM THE WEST AS NEARLY STACKED WEAKENING LOWS APPROACH WITH SHOWERS DEVELOPING...PRIMARILY ACRS OUR NRN FA BY MIDNIGHT...NORTH OF THE EWD MOVG LO/TROF. BY 12Z THU... SHOWERS SHUD BE CONFINED PRIMARILY TO OUR NERN FA IN WEAK DEFORMATION ZONE. SHOWERS SHUD END BY MIDDAY THU WITH TROF PASSAGE AND HIGH PRES BUILDING INTO THE MID MS VLY. CLEARING WILL FOLLOW BY AFTN ACRS OUR WRN COUNTIES AND DURING THE EVENING EAST WITH A MAINLY CLR SUB-FREEZING NIGHT THU NIGHT AS HIGH PRES MOVES OVERHEAD. TEMPS WILL BEGIN TO MODERATE FRI/FRI NIGHT AS THE HIGH DEPARTS EWD AND WINDS SHIFT TO S/SW. SAT THRU TUE MAINLY DRY WITH MILD TEMPS. FAST ZONAL CONFLUENT FLOW PREVAILS EARLY IN THIS PERIOD WITH A GRADUAL TRANSITION TO WSW FLOW AS HEIGHTS CLIMB A BIT THRU SUN. GULF RIDGE EXPANDING A BIT NEWD INTO THE GULF STATES/CAROLINAS THRU THE PERIOD WILL KEEP OUR REGION DRY AT LEAST THRU SUN. HIGH PRES WILL BE CENTERED ACRS THE CAROLINAS SAT AND OFF THE SERN U.S. COAST SUN THRU TUE. WEAK RETURN/SLY FLOW WILL BE IN PROGRESS SAT AND GRADUALLY STRENGTHEN THRU MON AS THE HIGH SLOWLY MOVES AWAY AND A COLD FRONT STALLS FROM THE UPR OH VLY INTO THE MID MS VLY. FRONT WILL MEANDER WELL TO OUR NORTH UNTIL TUE...AT WHICH TIME...IT WILL GET A BOOST SEWD IN RESPONSE TO AN UPR LEVEL TROF MOVING SEWD INTO THE MIDWEST. THE PERIOD WILL BE QUITE MILD WITH TEMPS 5-10 DEGS ABOVE THE NORM. BEST RAIN CHC THRU THE PERIOD APPEARS TO BE LATE TUE/TUE NIGHT WITH FROPA. && .AVIATION (18Z TAF ISSUANCE)... SURFACE LOW CURRENTLY NEAR BWG IS TAKING A BIT MORE OF A WESTERN TRACK THAN PREVIOUSLY EXPECTED. AS A RESULT...ALL THREE TAF SITES ARE EXPECTED TO BE BRIEFLY SHUT OFF FROM RAIN FOR A PERIOD OF TIME THIS AFTERNOON. SURFACE LOW WILL TRACK JUST EAST OF SDF WITH A DRY SLOT WORKING IN DURING THE AFTERNOON OVER LEX. AS LOW LIFTS TO NEAR ILN BY 00Z THIS EVENING...PRECIPITATION WILL AGAIN MOVE INTO ALL THREE TAF SITES BEFORE QUICKLY LIFTING TO THE NORTHEAST AND ENDING AROUND MIDNIGHT AT BWG/SDF AND BY ABOUT 03Z AT LEX. CONTINUE TO ANTICIPATE LOW IFR CIGS AND IFR/MVFR VISIBILITIES IN RAIN SHOWERS WITH SOLID IFR/LOW MVFR CIGS AND MVFR VISIBILITIES DURING BRIEF LULL THIS AFTERNOON. ON THE BACK SIDE OF THE LOW PRESSURE WHEN RAIN COMMENCES...EXPECT IFR CONDITIONS ONCE AGAIN. ALSO OF CONCERN WITH THE STRENGTHENING LOW WILL BE SURFACE WINDS QUICKLY SHIFTING AND STRENGTHENING AS THE LOW PASSES. SUSTAINED WINDS UP TO 20 TO 25 MPH WITH GUSTS UP TO 35 MPH WILL BE POSSIBLE AT LEX. AREAS FURTHER WEST SHOULD EXPECT SLIGHTLY WEAKER WINDS. WIND SHIFT TO WESTERLY SHOULD OCCUR AT BWG AROUND 4 PM EST. WINDS WILL SHIFT TO SOUTHWESTERLY AT LEX JUST BEFORE 7 PM EST AND WINDS WILL SHIFT TO WESTERLY AT SDF ALSO BY 7 PM EST. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && SHORT TERM........BJS LONG TERM.........DK/11 AVIATION..........BJS
Hazardous weather outlook, Nov 16, 2:45 PM CST, 2 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 345 PM EST TUE NOV 16 2010 INZ076>079-083-084-089>092-KYZ023>026-029>033-170900- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-BULLITT KY-JEFFERSON KY- OLDHAM KY-TRIMBLE KY-HENRY KY- 345 PM EST TUE NOV 16 2010 /245 PM CST TUE NOV 16 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS EVENING AND TONIGHT. WINDS WILL INCREASE INTO EARLY EVENING WITH GUSTS UP TO 45 MPH AS DEEPENING LOW PRESSURE MOVES INTO SOUTHERN OHIO. DRIVERS...ESPECIALLY IN HIGH PROFILE VEHICLES...SHOULD SLOW DOWN ON THEIR ROUTES EARLY THIS EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. KYZ027-028-034>043-045>049-053>057-061>067-070>078-081-082-170900- GRAYSON KY-HARDIN KY-SHELBY KY-FRANKLIN KY-SCOTT KY-HARRISON KY- SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY- NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY- CLARK KY-LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY- BUTLER KY-EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY- LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY- MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-CUMBERLAND KY- CLINTON KY- 345 PM EST TUE NOV 16 2010 /245 PM CST TUE NOV 16 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KENTUCKY. .DAY ONE...THIS EVENING AND TONIGHT. WINDS WILL INCREASE INTO EARLY EVENING WITH GUSTS UP TO 45 MPH AS DEEPENING LOW PRESSURE MOVES INTO SOUTHERN OHIO. DRIVERS...ESPECIALLY IN HIGH PROFILE VEHICLES...SHOULD SLOW DOWN ON THEIR ROUTES EARLY THIS EVENING. ISOLATED THUNDERSTORMS MAY STILL OCCUR THROUGH SUNSET. GUSTY WINDS...LIGHTNING AND BRIEF HEAVY RAINFALL WILL BE THE MAIN THREATS FROM ANY STORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. BJS/DK
In the hours before
Special weather statement, Nov 16, 2:19 PM CST, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 319 PM EST TUE NOV 16 2010 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-170000- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE... BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN... CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES... LEXINGTON...PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD... HARRODSBURG...NICHOLASVILLE...WINCHESTER...HODGENVILLE... LEBANON...DANVILLE...LANCASTER...RICHMOND...MORGANTOWN... BROWNSVILLE...MUNFORDVILLE...GREENSBURG...CAMPBELLSVILLE... LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN...FRANKLIN... SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...EDMONTON...COLUMBIA... JAMESTOWN...BURKESVILLE...ALBANY 319 PM EST TUE NOV 16 2010 /219 PM CST TUE NOV 16 2010/ ...STRONG SURFACE WINDS THIS AFTERNOON AND EVENING... A RAPIDLY INTENSIFYING AREA OF LOW PRESSURE WILL QUICKLY MOVE OFF TO THE NORTHEAST LATE THIS AFTERNOON AND INTO THE EVENING. THE RESULTANT SURFACE WINDS WILL ALSO STRENGTHEN FOR A BRIEF PERIOD OF TIME THROUGH THE EARLY EVENING. EXPECT SUSTAINED WINDS BETWEEN 15 AND 25 MPH WITH OCCASIONAL GUSTS TO 45 MPH. USE CAUTION WHILE DRIVING...ESPECIALLY IF IN A HIGH PROFILE VEHICLE. UNSECURED PROPERTY AND WEAKLY ROOTED TREES WILL BE SUSCEPTIBLE TO WINDS THIS STRONG. BJS
Local storm report, Nov 16, 4:26 PM CST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
526 PM EST TUE NOV 16 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0524 PM NON-TSTM WND DMG DANVILLE 37.64N 84.77W
11/16/2010 BOYLE KY EMERGENCY MNGR
SEVERAL TREES AND POWER LINES REPORTED DOWN ACROSS THE
COUNTY DUE TO GRADIENT WINDS.
&&
EVENT NUMBER LMK1000612
MJNearby
Wind Advisories in Kentucky, 2010Every wind advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.